Picone Type Formula for Half-Linear Impulsive Differential Equations With Discontinuous Solutions
No Thumbnail Available
Date
2015
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Wiley-blackwell
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
Picone type formula for half-linear impulsive differential equations with discontinuous solutions having fixed moments of impulse actions is derived. Employing the formula, Leighton and Sturm-Picone type comparison theorems as well as several oscillation criteria for impulsive differential equations are obtained. Copyright (c) 2014 John Wiley & Sons, Ltd.
Description
Keywords
impulse, oscillation, Leighton, Sturm-Picone, half-linear, Picone type formula
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Volume
38
Issue
8
Start Page
1592
End Page
1600